# SDR SWIA201128275

- Difficulty date: October 20, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 25,060 hours, 19,665 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Indication
- Location: Anti Ice Duct
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 4834, ANTI ICE DUCT WARNING MESSAGE. COULD NOT DUPLICATE WARNING MESSAGE.
